Could I be pregnant?

HELP! I had unprotected sex on 18th July, but took the morning afterpill on the 19th. I had my period on 1st Aug but it was lighter than usual. It ended on the 5th, I had sex again that day. Since then I have felt sick a few hrs everyday and after every meal. I've found myself eating more bread than usual and nothing seems to be curbing my appetite. I'm suffering with constipation and I'm convinced my nipples are darker, as well as my boobs feeling heavier. My body temp is all over the place, boiling one min then freezing the next. Two nights ago I woke up with incredibly itchy palms (can't begin to describe what they were like, really painful itching) and a red burning complexion. I've since read this can be a sign of pregnancy. I had a metallic taste in my mouth last week which I dismissed and cramps which resembled period pain which lasted a few hrs, and I have had lower back ache too. I'm due on again on 29th Aug but I'm anxious.... HELP!

2 Replies

oldestnewest
  • The morning after pill can make you feel sick and cause painful boobs. You can also have an earlier period that is lighter than usual. The nmorning after pill is pretty good taken in good time. When your next period comes it may be heavier and not when you expect it. Good luck x

  • in the nicest way possible, its all in your head. the signs you are worrying about wouldn't come till later. and your mind is a very powerful thing, i should know, i was trying for ages and could turn anything into a symptom.

    just wait until your period comes, don't stress too much or it will end up being irregular from stress. but otherwise, i'd say you are fine.

    maybe looking at better contraception methods also? i had this issue when younger and found the coil to be a wonderful thing as you can never forget a pill or really need to worry. all the best xx

You may also like...